# SDR 9715449852

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR.  GEAR WOULD NOT RETRACT.  SLOWED AIRCRAFT TO APPROXIMATELY 180 KNOTS AND RECYCLED GEAR AGAIN.  GEAR RETRACTED AND ALL INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT AND SWUNG GEAR SEVERAL TIMES, OPERATIONAL CHECK OK.
